Journal article icon

Journal article

Monochromatic Cycles in 2-Coloured Graphs

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0963548312000090

Authors


Benevides, FS More by this author
Journal:
COMBINATORICS PROBABILITY and COMPUTING
Volume:
21
Issue:
1-2
Pages:
57-87
Publication date:
2012-03-05
DOI:
EISSN:
1469-2163
ISSN:
0963-5483
URN:
uuid:b99e1a61-f321-41ca-9c20-350e3f15f17e
Source identifiers:
395908
Local pid:
pubs:395908

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP